MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LCS R BRDG BRG SM+/STD 10.0; LCS : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US LCS R BRDG BRG SM+/STD 10.0; LCS : KNEE TIBIAL INSERT
Model Number 1278-14-000
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, the patient underwent the tka surgery in 1996.The surgery was completed successfully without any surgical delay.After the surgery, it was confirmed that the patella implant in question and the insert in question has been worn-out.In addition, the patient has progressive varus deformity.Patient has a residual mcl.A revision surgery is planned on (b)(6) 2022.No further information is available.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).Investigation summary
=
> no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot
=
> the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.A-8351333 - dec 04 2022 additional information received.A.Was the varus deformity a preexisting condition, or was the deformity related to the tka? related to the tka.It was reported that ""the wear of the insert is progressing and the varus deformation is progressing.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
A-8351333 - dec 04 2022 additional information received.A.Was the varus deformity a preexisting condition, or was the deformity related to the tka? related to the tka.It was reported that the wear of the insert is progressing and the varus deformation is progressing.

Brand Name
LCS R BRDG BRG SM+/STD 10.0
Common Device Name
LCS : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key15887616
Report Number1818910-2022-23994
Device Sequence Number17418987
Product Code NJL
UDI-Device Identifier10603295020264
UDI-Public10603295020264
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1278-14-000
Device Catalogue Number127814000
Device Lot Number417940004
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2022
Supplement Date Received by Manufacturer12/04/2022
12/12/2022
Initial Report FDA Received Date11/30/2022
Supplement Report FDA Received Date12/09/2022
12/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown